MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer stated that when the pump gets to 10ml or 15ml, the pump is still going, but it's passing lots of air and causing air to go into the patient.The mother tried several of the bags and the issue continued to happen.They originally thought it was due to the pumps, however they diagnosed the pumps and confirmed with their tech that it was the bags.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event as no samples were returned for evaluation and the device history record was reviewed indicating that the product was released accomplishing all quality standards.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18903159
Report Number3009211636-2024-00800
Device Sequence Number7919376
Product Code LZH
UDI-Device Identifier10192253009903
UDI-Public10192253009903
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number772055
Device Catalogue Number772055
Device Lot Number2327200357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/28/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown